# SDR CALA2025021402323

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 85,361 hours, 33,791 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: G2N21251
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK FELL IN FWDLAV UPON INSPECTION OF O2 MASK BOX OUTBOARD LATCH SPRING AND ROD GUIDE IS BROKEN AND ROD IS BENT. UNABLE TO LATCH O2 DOOR CLOSED IPC 35-21-01-01E, ITEM 10Z, 10T. PN 807894-214 (M&E 31-3512-3-0004)BOTTLE. PN AH5702-51-U1 (M&E 31-3512-3-0014)CONTAINER.  EA 3520-01316 PICS OF O2 GEN AND BOX ADDED. REMOVED LAV  EMER GEN CONTAINER REF AMM 35-21-41-000-001. INSTALLED NEW COVER AND ACTUATOR  REF CMM 35-21-74 . INSTALLED CONTAINER REF AMM 35-21-41-400-001-A. STEP G. NEED TO VERIFY SAFETY PIN REMOVED. VERIFIED BOTTLE IS SECURELY MOUNTED/POSITIONED PROPERLY, THAT THE SAFETY PIN / SAFETY HAIRPIN IS REMOVED. ALSO THAT THE BOTTLE HASN'T BEEN DISCHARGED AND THAT THE RELEASE PIN/ LANYARD IS PROPERLY LOCATED REF GMM 09-10-05 RESET CB. ACCOMPLISHED OPERATIONAL CHECK REF AMM 35-23-00-710-001-A. OPS CHECK GOOD.RESET SYSTEM. FLAGGED SDR, BOX WAS INSTALLED UPSIDEDOWN.
